Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Living With HIV

Pages: 1
Anonymous
Unregistered

Fatigue
      #78998 - 12/05/03 02:45 AM

I am on Norvir/Saquinavir. HIV+ since 1990. I have noticed that sometimes I just plain feel like CRAP...a fatigue that resembles the flu. Sometimes lasts one day, sometimes a few. Don't know if HIV "related", or possibly side effects of the meds. Have started B complex and ginseng, also trying to exercise more. Any ideas, suggestions?



Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: Fatigue new
      #79006 - 12/05/03 01:25 PM

Ask dr. conway this on the expert part of this site. He's great and will know. http://www.thebody.com/Forums/AIDS/SideEffects/





Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: Fatigue new
      #159815 - 09/09/05 10:24 PM

Try Via Viente, all natural. It lights up a light bulb!

Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 2 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 1922

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3